# SDR CALA2024120101366

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 118,574 hours, 12,163 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LVL-1 CHRONIC " OFAR SMOKE DETECTOR EICAS" .DUE TO REPEAT GRIPES ,WITH HISTORY OF FUNCTION TESTS PASSING AND NFF,  ACP THE OFAR HEATERS SYS TEST IN AIR MODE REF AMM 21-41-15-700-801 AND TAKE NOTICE OF ANY BURNT SMELLS IN THE OFAR AND THE UPPER CROWN AREA.NOTE ANY FINDINGS AND CORRECT AS REQ'D.
